| Model Number |
000718 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number for the device was not provided, therefore, the device history records could not be reviewed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is underway.
Event or Problem Description
It was reported that some time post feeding tube implant, the balloon allegedly ruptured, resulting in the catheter falling out of the patient.There was no reported patient injury.
Additional Manufacturer Narrative
Manufacturing review: neither a lot history review nor a device history review (dhr) review could be performed as the lot number was not provided.Labeling review: a review of product labeling documents (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) showed that the product labeling is adequate.Investigation summary: one tri-funnel 18f cat#000718 was returned for evaluation.Visual and microscopic testing were performed.Blood and residue were noted throughout.A complete circumferential rupture with jagged edges was noted on the surface of the balloon leaving it unable to be inflated due to the balloon being rolled back toward the distal end of the device.The investigation is confirmed for the alleged rupture, because of the nature of the returned sample, the root cause of the rupture could not be assessed.The definitive root cause could not be determined based upon available information.It is unknown if clinical/manufacturing/shipping procedures issues contributed to the reported event.
Event or Problem Description
It was reported that approximately ten days post feeding tube implant, the balloon allegedly ruptured, resulting in the catheter falling out of the patient.There was no reported patient injury.